# SDR CALA2025070706280

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,441 hours, 21,281 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 2003KPT2
- Part serial: 031945
- Condition: Faulty
- Location: Oil System
- Part time: 56,008 hours, 16,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT OIL PRESS WENT DOWN  TO 36 PSI OVER AN HOUR  AT FL350 AN HO UR AFTER T /O.  RTB FOR POSS S/E CREW REPORTS THAT OIL PRESSURE SLOWLY CREPT DOWN BEFORE DECISION TO RETURN. #1 WAS 10+ PSI LOWER THAN #2 ENGINE, MARCHED DOWN FROM 46 TO 36 PSI. CREW REPORTS THAT OIL PRESSURE SLOWLY RETURNED AS A/C DESCENDED AND RETURNED TO GATE, ENDED WITH OIL PRESSURE WITHIN 8 PSI OF OPPOSITE ENGINE.  PERFORM FIM- OIL PRESSURE INDICATION PROBLEMS 79-32 FAULT TREE 802. UPDATE THIS LOG PAGE WITH FINDINGS AND ACTION.   IN ADDITION TO THE FIM OIL PRESSURE INDICATION PROBLEMS 79-32 FAULT TREE 802 MENTIONED,  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER REF 79-32-01 POWER PLANT .2 TEST STILL REQUIRED.  PERFORMED TEST 2 FOR ENG 1 AND 2 IDLE RUN TO COMPARE ENG OIL PSI AT IDLE REF AMM 71-00-00-795-032-R03. OIL PRESSURE MATCHED AFTER TRANSMITTER, EN OFF 19-7932-9-0001 1945 ON 19-7932-9-0001 1140 TRANSMITTER, EN OFF 19-7932-9-0001 1945 ON 0000 805 BLOCKS 3 AND 4.WILL NEED TEST 13 TAKEOFF POWER TEST PERFORMED FOR POSITIVE FIX AND RETURN TO SVC CARRIED BY ELB COMPLETED HIGH POWER TEST 13 AND OIL PRESSURE CHECKS GOOD BOTH ENGINES EVAN REF AMM 71-00-00-992-005-R00. OIL PRESSURES NORMAL. OIL PRESSURE TRANSMITTER WAS REPLACED AND COMPLETED HIGH POWER RUN OIL PRESSURES NORMAL REF AMM 71-00-00.
